# SDR AALA200802439A

- Difficulty date: October 30, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N9413T
- Make and model: Doug MD 83
- Aircraft serial: 53188
- Aircraft time: 39,326 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - AFT EMERGENCY LIGHTS ABOVE LEFT AND RIGHT AFT OVERWING ESCAPE HATCH INOPERATIVE.  REPLACED BATTERY PACK FOR AFT EMERGENCY LIGHTS OVERHEAD RIGHT AND LEFT AFT OVERWING DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
